advertisement
Question
Posted by: Valerie Moussouris | 2010/11/04

Claustridium Difficile

I have had The above twice, what antibiotics can I take.
I am allergic to penicilin, sulpha , erythromycin and mocifloxacin

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi V

This is commonly CAUSED by using taking antibiotics and in most cases it can be cured by simply discontinuing the antibiotics responsible. In severe cases metronidazole can be given as a treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/11/05

Hi V

This is commonly CAUSED by using taking antibiotics and in most cases it can be cured by simply discontinuing the antibiotics responsible. In severe cases metronidazole can be given as a treatment.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement